# SDR BAGA2025061300006

- Difficulty date: May 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 7,781 hours, 3,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURRING HEAVY CHECK - FWD PAX DOOR LOWER SKIN UNDERNEATH SCUFFPLATE, REPAIRED PER REO AND BREEZE EC. TEMP DISPOSTION DVI TO BE CARRIED OUT AT EVERY 1000 FH. REPAIR VALID FOR 10000FH
